# SDR UPS00834468

- Difficulty date: November 15, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Not Seated
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A BTB - CREW REPORTED SMOKE IN COCKPIT.  FOUND LEFT CONTROL VALVE NOT FULLY SEATED IN THE DEACTIVATION POSITION DUE TO M202903.  LOCKED OUT SAME AND PRESSURIZED MANIFOLD TO VERIFY NO FLOW TO ACM.
